MathSciNet Relay Station
MathSciNet bibliographic data
MR923922 65M10 (65M05)
Brenier, Yann; Osher, Stanley The discrete one-sided Lipschitz condition for convex scalar conservation laws. SIAM J. Numer. Anal. 25 (1988), no. 1, 8–23.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement